On the Chi Song
Wong's class U(X) in locally convex spaces
Novi Sad Journal of Mathematics, Tome 5 (1975)
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1975_5_Nonea_3,
author = {Had\v{z}i\'c Olga},
title = {On the {Chi} {Song}
{Wong's} class {U(X)} in locally convex spaces},
journal = {Novi Sad Journal of Mathematics},
pages = {19-21},
year = {1975},
volume = {5},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1975_5_Nonea_3/}
}
Hadžić Olga. On the Chi Song Wong's class U(X) in locally convex spaces. Novi Sad Journal of Mathematics, Tome 5 (1975). http://geodesic.mathdoc.fr/item/NSJOM_1975_5_Nonea_3/